Über eine Kennzeichnung der gleichseitigen Hyperbeln.

O. Giering

Elemente der Mathematik (1963)

  • Volume: 18, page 121-127
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Giering, O.. "Über eine Kennzeichnung der gleichseitigen Hyperbeln.." Elemente der Mathematik 18 (1963): 121-127. <http://eudml.org/doc/140778>.

author = {Giering, O.},
journal = {Elemente der Mathematik},
keywords = {elementary geometry},
pages = {121-127},
title = {Über eine Kennzeichnung der gleichseitigen Hyperbeln.},
url = {http://eudml.org/doc/140778},
volume = {18},
year = {1963},

AU - Giering, O.
TI - Über eine Kennzeichnung der gleichseitigen Hyperbeln.
JO - Elemente der Mathematik
PY - 1963
VL - 18
SP - 121
EP - 127
KW - elementary geometry
UR - http://eudml.org/doc/140778
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.